Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 241964, 3 pages
http://dx.doi.org/10.1155/2014/241964
Research Article

On the Estimation of Parameter of Weighted Sums of Exponential Distribution

Department of Statistics, Payame Noor University, Tehran 19395-4697, Iran

Received 4 November 2013; Accepted 19 December 2013; Published 4 March 2014

Academic Editors: S. Deng and W. Wang

Copyright © 2014 N. Abbasi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Proschan, “Theorical explanation of observed decreasing failure rate,” Technimetrics, vol. 5, pp. 375–383, 1963. View at Google Scholar
  2. K. Adamidis, T. Dimitrakopoulou, and S. Loukas, “On an extension of the exponential-geometric distribution,” Statistics and Probability Letters, vol. 73, no. 3, pp. 259–269, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. R. B. Silva, W. Barreto-Souza, and G. M. Cordeiro, “A new distribution with decreasing, increasing and upside-down bathtub failure rate,” Computational Statistics and Data Analysis, vol. 54, no. 4, pp. 935–944, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. J. F. C. Kingman and S. E. Volkov, “Solution to the OK corral model via decoupling of Friedman's urn,” Journal of Theoretical Probability, vol. 16, no. 1, pp. 267–276, 2003. View at Publisher · View at Google Scholar · View at Scopus
  5. J. S. H. Van Leeuwaarden and N. M. Temme, “A uniform asymptotic expansion for weighted sums of exponentials,” Statistics and Probability Letters, vol. 81, no. 11, pp. 1571–1579, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. G. Ulf, “Some direct estimates of the mode,” The Annals of Mathematical Statistics, vol. 36, pp. 131–138, 1965. View at Google Scholar